Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 68, NWS Jackson, KY

June 13, 2007Harlan County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 13, 2007, 7:45 PM EDT for Harlan County, Kentucky. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2007, 7:45 PM EDT (23:45 UTC)
Expired
Jun 13, 2007, 8:35 PM EDT
In force
50 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Harlan County, KY

The radar

The Knoxville radar (KMRX), 72 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 132345
SVRJKL
KYC095-140045-
/O.NEW.KJKL.SV.W.0068.070613T2345Z-070614T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
745 PM EDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARLAN COUNTY IN SOUTHEAST KENTUCKY

* UNTIL 845 PM EDT

* AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DIZNEY...OR 12 MILES EAST OF HARLAN...AND MOVING SOUTHWEST AT 10
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLACK MOUNTAIN...SHORT TOWN...RIVER RIDGE AND DARKMONT BY 750 PM
  EDT...
  KENVIR...REDBUD...WOODS AND EVARTS BY 755 PM EDT...
  KILDAV BY 800 PM EDT...
  VERDA BY 805 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3686 8303 3695 8310 3671 8350 3668 8344
      3672 8332 3675 8316 3683 8309

$$

WJM
2 follow-up statements
000 
WWUS53 KJKL 140016
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
816 PM EDT WED JUN 13 2007

KYC095-140045-
/O.CON.KJKL.SV.W.0068.000000T0000Z-070614T0045Z/
HARLAN KY-
816 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR HARLAN COUNTY...

AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR TEN SPOT...OR ABOUT 6 MILES EAST OF HARLAN...MOVING
SOUTHWEST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  POPEVILLE AND CRANKS BY 830 PM EDT...
  MARY HELEN AND CRUMMIES BY 835 PM EDT...
  MERNA...BOBS CREEK...LENARVE AND CHEVROLET BY 840 PM EDT...
  THREE POINT AND FLAGLER BY 845 PM EDT...

LAT...LON 3686 8303 3695 8310 3671 8350 3668 8344
      3672 8332 3675 8316 3683 8309

$$

WJM
000 
WWUS53 KJKL 140035
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
835 PM EDT WED JUN 13 2007

KYC095-140045-
/O.CAN.KJKL.SV.W.0068.000000T0000Z-070614T0045Z/
HARLAN KY-
835 PM EDT WED JUN 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR HARLAN COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED...THEREFORE THE 
WARNING HAS BEEN CANCELLED.

LAT...LON 3686 8303 3695 8310 3671 8350 3668 8344
      3672 8332 3675 8316 3683 8309

$$

WJM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:09 PM EDT, 36 minutes earlier.

Area forecast discussion, Jun 13, 7:09 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
709 PM EDT WED JUN 13 2007

.SHORT TERM.../THE REST OF TONIGHT/...UPDATED
WE JUST CANCELED THE SEVERE THUNDERSTORM WARNING FOR FLOYD COUNTY.
THE OUTFLOW BOUNDARY GOT AHEAD OF THE CONVECTION AND THE COLD AIR CUT
THE LEGS FROM UNDERNEATH THE REMAINING THUNDERSTORM. RIGHT NOW WE ARE
WATCHING THE NEAR SEVERE THUNDERSTORMS ACROSS THE BORDER IN VIRGINIA.
THESE STORMS HAVE THE POTENTIAL TO MOVE INTO THE AREA. AN OUTFLOW
BOUNDARY WAS MOVING ACROSS HARLAN COUNTY AT 7 PM AND WE WILL WATCH TO
SEE IF IT IS ABLE TO INITIATE ANY NEW CONVECTION. THERE ARE SOME
SHOWERS IN LETCHER AND HARLAN COUNTY THAT WE WILL BE KEEPING AN EYE
ON TO SEE IF THEY DEVELOP INTO THUNDERSTORMS. AT 7:04...THERE WERE
TWO CELLS GETTING READY TO MERGE OVER EASTERN HARLAN COUNTY...SO WE
WILL ALSO BE KEEPING AN EYE ON THAT AREA FOR POSSIBLE DEVELOPMENT.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TONIGHT THROUGH MONDAY/
BACKED DOWN A BIT ON THE THUNDERSTORMS FOR THIS EVENING. THERE WAS
SOME MID LEVEL CAPPING GOING ON THAT SUPPRESSED CONVECTION FROM
FORMING IN THE AREA WITH THE MOST INSTABILITY. AN AREA OF
THUNDERSTORMS ARE CURRENTLY TO THE WEST OF THE AREA AND ARE SLOWLY
MOVING TOWARDS THE AREA. EXPECT THAT SLOWLY AFTER SUNDOWN MOST OF THE
CONVECTION WILL START TO DIE OFF PRETTY QUICKLY. SOME VALLEY FOG WILL
BE FORMING AFTER MIDNIGHT AND WILL BURN OFF BY 8 PM. TOMORROW...THE
INSTABILITY WILL BE THERE AGAIN AND THE STORM PREDICTION CENTER HAS
PUT EASTERN KENTUCKY IN A SLIGHT RISK FOR SEVERE WEATHER. WE WILL BE
STUCK IN THE PATTERN THROUGH MONDAY WITH THE VORT LOBES ROTATING
AROUND THE LOW AND SETTING OFF SOME MOSTLY AFTERNOON AND EVENING SHOWERS.

.LONG TERM.../MONDAY NIGHT THROUGH WEDNESDAY/
WENT WITH GFS SOLUTION ONCE AGAIN...AS IT STILL HAS BEST TIMING OF
RELEVANT SYNOPTIC FEATURES. THE LATEST RUN OF THE GFS HAS BACKED OFF
ON QPF ASSOCIATED WITH SERIES OF RETROGRADING AREAS OF LOW FOR END
OF THE WEEK. GFS HAS ALSO TRENDED DOWN THE LOW AND MIDDLE LEVEL
HUMIDITY QUITE A BIT SINCE YESTERDAY. THIS TREND IS ALSO WELL
REFLECTED IN THE MODEL CROSS SECTIONS AND SOUNDINGS. IT DOES NOT
APPEAR THAT THERE WILL BE ENOUGH DYNAMICS OR A STRONG ENOUGH LIFTING
MECHANISM IN PLACE FOR SHOWERS AND STORMS TO FORM OVER THE WEEKEND.
REMOVED POPS FROM FORECAST UNTIL NEXT WEDNESDAY...AS A SLOW MOVING
COLD FRONT MOVES IN FROM THE NORTHWEST. CONSIDERING HOW FAR OUT TIME
THE FRONT IS SUPPOSED TO MOVE ACROSS THE FORECAST AREA...WENT WITH
ONLY 20-25 PERCENT CHANCE OF RAIN DURING FRONTAL PASSAGE. MODELS
SHOWING AMPLE INSTABILITY IN PLACE TO SUPPORT SCATTERED
THUNDERSTORMS. WINDS WERE TWEAKED TO REFLECT PASSAGE OF AREA OF LOW
PRESSURE AS IT MOVES DOWN THE SOUTHEAST COAST...GOING WITH NORTH TO
NORTHEAST WINDS GRADUALLY SHIFTING AROUND TO THE SOUTHWEST AS HIGH
PRESSURE SETS UP TO THE SOUTHEAST...WITH STRENGTHENING SOUTHWEST
FLOW SETTING UP AHEAD OF THE APPROACHING FRONT. TEMPS WERE TWEAKED
AT OR SLIGHTLY BELOW MEXMOS SUNDAY AND MONDAY WITH SCATTERED LOW TO
MIDDLE LEVEL CLOUDS IN PLACE AND NORTHEAST WINDS. REVERSED THE TREND
FOR TUESDAY AND WEDNESDAY...WITH MOSTLY CLEAR SKIES AND SOUTHERLY
FLOW BECOMING ESTABLISHED ACROSS EASTERN KENTUCKY. WENT A BIT WARMER
THAN MEXMOS FOR OVERNIGHT LOWS...MAINLY DUE TO WARMER THAN NORMAL
DAYTIME TEMPS AND SOUTHERLY WINDS SATURDAY NIGHT THROUGH TUESDAY
NIGHT. INCREASING CLOUD COVER WEDNESDAY NIGHT SHOULD ALSO ACT TO
KEEP TEMPS UP A BIT...SO WENT ABOVE MEXMOS FOR TEMPS THAT NIGHT AS
WELL. DEWPOINTS LOOKED A BIT TOO HIGH AND WERE DECREASED A DEGREE OR
TWO ACROSS THE BOARD.

&&

.AVIATION.../18Z TO 18Z/

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE AN ISSUE THROUGH 2-3Z.
THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS MAY BE
SEVERE...SO BEWARE OF LLWS IN THE VICINITY OF THUNDERSTORMS TODAY. THERE
MAY BE SOME IFR AND MVFR CIGS AND VIS ASSOCIATED WITH THE
THUNDERSTORMS. MVFR FOG WILL BE POSSIBLE AFTER MIDNIGHT. SOME IFR FOG
WILL BE POSSIBLE AT LOCATIONS THAT RECEIVE SIGNIFICANT PRECIPITATION
THIS AFTERNOON AND EVENING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...JJ/JJ
LONG TERM....AR
AVIATION...AR
Hazardous weather outlook, Jun 13, 6:07 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
607 PM EDT WED JUN 13 2007

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-150115-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
607 PM EDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS EASTERN KENTUCKY DURING THE EARLY
EVENING. A COUPLE STORMS MAY BECOME SEVERE EAST OF A LINE FROM
JOHNSON TO LETCHER COUNTIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH FRIDAY...MAINLY DURING
THE AFTERNOON AND EVENING HOURS. THE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS ON THURSDAY AFTERNOON AND EVENING.

THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

RAY/JJ

In the hours before

Local storm report, Jun 13, 3:07 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
307 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     4 SE BRUIN              38.15N 82.97W
06/08/2007                   ELLIOTT            KY   DEPT OF HIGHWAYS

            TREES DOWN AT ROUTE 7 AND 409 NEAR ROUND RIDGE AND
            JOHNSON CREEK.

0508 PM     TSTM WND DMG     4 SSE HAZARD            37.20N 83.17W
06/08/2007                   PERRY              KY   DEPT OF HIGHWAYS

            TREES DOWN NEAR 1166 AND ROUTE 7 INTERSECTION. ALSO NEAR
            ROUTE 7 AND ROUTE 15 INTERSECTION.

&&

BSCHOETT
Special weather statement, Jun 13, 5:05 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
505 PM EDT WED JUN 13 2007

KYZ120-132200-
PIKE-
505 PM EDT WED JUN 13 2007

...A LINE OF STRONG THUNDERSTORMS TO AFFECT EASTERN PIKE COUNTY
THROUGH 600 PM EDT WEDNESDAY EVENING...

AT 505 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 28 MILES NORTHEAST OF BUSKIRK TO BOARD TREE TO PAW
PAW...MOVING SOUTHWEST AT 10 MPH.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

WJM
Local storm report, Jun 13, 5:58 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
558 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             N CANADA                37.61N 82.32W
06/13/2007  E0.88 INCH       PIKE               KY   TRAINED SPOTTER

            NICKEL SIZED HAIL IN CANADA

&&

SCHOETTMER
Special weather statement, Jun 13, 6:02 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
602 PM EDT WED JUN 13 2007

KYZ107-110-119-132300-
JOHNSON-MARTIN-FLOYD-
602 PM EDT WED JUN 13 2007

...A STRONG THUNDERSTORM TO AFFECT SOUTHEASTERN JOHNSON AND MARTIN
AND NORTHERN FLOYD COUNTIES THROUGH 700 PM EDT WEDNESDAY EVENING...

AT 602 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PRINCE...
MOVING SOUTHWEST AT 15 MPH.

THIS STORM WILL BE NEAR PLEASANT AROUND 610 PM EDT...WELLS CHAPEL
AROUND 615 PM EDT...BOONS CAMP AROUND 620 PM EDT...WILLIAMSPORT
AROUND 625 PM EDT...DICKS CREEK AROUND 630 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

WJM
Special weather statement, Jun 13, 6:15 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
615 PM EDT WED JUN 13 2007

KYZ088-132315-
HARLAN-
615 PM EDT WED JUN 13 2007

...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT SOUTHEASTERN HARLAN
COUNTY THROUGH 715 PM EDT WEDNESDAY EVENING...

AT 615 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BIG BLACK MOUNTAIN TO CRANKS TO SMITH...MOVING
WEST AT 10 MPH.

THE STORMS WILL BE NEAR ROCK HOUSE AROUND 620 PM EDT...HOLMES MILL
AROUND 625 PM EDT...RUTHERFORD AROUND 645 PM EDT...CLOVER-DARBY
AROUND 650 PM EDT...FLAGLER AROUND 655 PM EDT...

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

WJM
Special weather statement, Jun 13, 7:08 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
708 PM EDT WED JUN 13 2007

KYZ088-118-140015-
LETCHER-HARLAN-
708 PM EDT WED JUN 13 2007

...A STRONG THUNDERSTORM TO AFFECT SOUTHWESTERN LETCHER AND
NORTHEASTERN HARLAN COUNTIES THROUGH 815 PM EDT WEDNESDAY EVENING...

AT 708 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MAGGARD...
MOVING SOUTHWEST AT 10 MPH.

THIS STORM WILL BE NEAR PARTRIDGE AROUND 715 PM EDT...LINEFORK AROUND
720 PM EDT...LYNCH AROUND 725 PM EDT...BIG BLACK MOUNTAIN AROUND 730
PM EDT...AND CLUTTS AROUND 735 PM EDT.

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

WJM

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 5:10 PM EDTSevere Thunderstorm WarningJKLPike50 min
Jun 13, 5:57 PM EDTSevere Thunderstorm WarningJKLPike35 min
Jun 13, 6:11 PM EDTSevere Thunderstorm WarningJKLFloyd, Martin49 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.